Radiophysics and Quantum Electronics

, Volume 16, Issue 7, pp 790–794 | Cite as

Stability of periodic modes in n-tuned interacting oscillators having a nonlinear p-n-junction

  • B. D. Donevski
  • D. D. Bainov
Article
  • 15 Downloads

Keywords

Periodic Mode Interact Oscillator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Andronov, A. A. Vitt, and S. É. Khaikin, Theory of Oscillators, Addison-Weskey (1966).Google Scholar
  2. 2.
    S. P. Strelkov, Introduction to the Theory of Oscillations [in Russian], Gostekhizdat, Moscow (1951).Google Scholar
  3. 3.
    I. M. Kapchinskii, Methods in Oscillation Theory in Radio Engineering [in Russian], Gosénergoizdat, Moscow (1954).Google Scholar
  4. 4.
    V. I. Samoilenko, Transactions of the MAI [in Russian], No. 166, Oborongiz, Moscow (1966).Google Scholar
  5. 5.
    G. V. Plotnikova and D. D. Bainov, Dokl. BAN,18, No. 1, 5 (1965).Google Scholar
  6. 6.
    D. D. Bainov and G. Kh. Gerov, Dokl BAN,21, No. 8, 734 (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • B. D. Donevski
  • D. D. Bainov

There are no affiliations available

Personalised recommendations